- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Recently Accepted Articles ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 930541, 7 pages
Bifurcation Analysis of an SIR Epidemic Model with the Contact Transmission Function
1School of Science, North University of China, Taiyuan, Shanxi 030051, China
2Xinjiang Agriculture Second Division Korla Hospital, Korla, Xinjiang 841000, China
Received 8 December 2013; Accepted 23 December 2013; Published 21 January 2014
Academic Editor: Kaifa Wang
Copyright © 2014 Guihua Li and Gaofeng Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- V. Capasso and G. Serio, “A generalization of the Kermack-McKendrick deterministic epidemic model,” Mathematical Biosciences, vol. 42, no. 1-2, pp. 43–61, 1978.
- S. Ruan and W. Wang, “Dynamical behavior of an epidemic model with a nonlinear incidence rate,” Journal of Differential Equations, vol. 188, no. 1, pp. 135–163, 2003.
- Y. Tang, D. Huang, S. Ruan, and W. Zhang, “Coexistence of limit cycles and homoclinic loops in a SIRS model with a nonlinear incidence rate,” SIAM Journal on Applied Mathematics, vol. 69, no. 2, pp. 621–639, 2008.
- D. Xiao and H. Zhu, “Multiple focus and Hopf bifurcations in a predator-prey system with nonmonotonic functional response,” SIAM Journal on Applied Mathematics, vol. 66, no. 3, pp. 802–819, 2006.
- W. Wang, “Epidemic models with nonlinear infection forces,” Mathematical Biosciences and Engineering, vol. 3, no. 1, pp. 267–279, 2006.
- D. Xiao and S. Ruan, “Global analysis of an epidemic model with nonmonotone incidence rate,” Mathematical Biosciences, vol. 208, no. 2, pp. 419–429, 2007.
- A. B. Gumel and S. M. Moghadas, “A qualitative study of a vaccination model with non-linear incidence,” Applied Mathematics and Computation, vol. 143, no. 2-3, pp. 409–419, 2003.
- W. M. Liu, H. W. Hethcote, and S. A. Levin, “Dynamical behavior of epidemiological models with nonlinear incidence rates,” Journal of Mathematical Biology, vol. 25, no. 4, pp. 359–380, 1987.
- W. M. Liu, S. A. Levin, and Y. Iwasa, “Influence of nonlinear incidence rates upon the behavior of SIRS epidemiological models,” Journal of Mathematical Biology, vol. 23, no. 2, pp. 187–204, 1986.
- R. R. Regoes, D. Ebert, and S. Bonhoeffer, “Dose-dependent infection rates of parasites produce the Allee effect in epidemiology,” Proceedings of the Royal Society B, vol. 269, no. 1488, pp. 271–279, 2002.
- G. Li and W. Wang, “Bifurcation analysis of an epidemic model with nonlinear incidence,” Applied Mathematics and Computation, vol. 214, no. 2, pp. 411–423, 2009.
- R. M. Anderson and R. M. May, “Population biology of infectious diseases: Part I,” Nature, vol. 280, no. 5721, pp. 361–367, 1979.
- R. M. May and R. M. Anderson, “Population biology of infectious diseases: Part II,” Nature, vol. 280, no. 5722, pp. 455–461, 1979.
- L. Perko, Differential Equations and Dynamical Systems, vol. 7, Springer, New York, NY, USA, 2nd edition, 1996.
- R. Bogdanov, “Bifurcations of a limit cycle for a family of vector fields on the plan,” Selecta Mathematica, vol. 1, pp. 373–388, 1981.
- R. Bogdanov, “Versal deformations of a singular point on the plan in the case of zero eigenvalues,” Selecta Mathematica, vol. 1, pp. 389–421, 1981.
- F. Takens, “Forced oscillations and bifurcations,” in Applications of Global Analysis I, pp. 1–59, Rijksuniversitat Utrecht, 1974.
- A. Dhooge, W. Govaerts, and Y. A. Kuznetsov, “Limit cycles and their bifucations in MatCont,” http://www.matcont.ugent.be/Tutorial2.pdf.